a day after i was coughing alot due to my asthma what does this mean and should i discontinue use
I was reading my warning list for Xarelto and the coughing up of blood is a condition you should report to your doctor as it mentioned the medicine can affect your blood clotting proteins too much. I would not go off your medicine but get a hold of your doctor ASAP. Maybe it is just something with your asthma but I wouldn't take any chances. Praying that all is fine!
CONTACT YOUR DOCTOR AS SOON. Unless your are coughing liquid blood hourly, wait for regular hours probably okay. Mucus tainted with tinge is probably normal especially if you are coughing strongly. NOTE: Make sure you don't use any NSAID pain relievers or OTC cold meds that contain aspirin, Naproxen(Aleve), Excedrin like combo (aspirin/tylenol) All these can increase blood thinner effect of Xarelto. The only thing I am allowed to use in Tylenol (Acetaminophen) which has no blood thinning effect. I have noticed my nasal discharge has blood tinge but not active bleeding. Now that humidity is getting drier I assume my passages are getting drier and easier to bleed. I'm turning on humidifiers NOW.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Atrial Fibrillation - My husband has been through all levels of AF medications and none work (and I?
Posted 9 Jan 2010 • 2 answers
Posted 5 May 2010 • 8 answers
Atrial Fibrillation - cardioversion or ablation. Or do you go thru episodes w/afib. I'm asking cause
Posted 3 Feb 2012 • 1 answer
Posted 9 Dec 2014 • 1 answer
Posted 9 Apr 2015 • 1 answer